# SDR DALA2020052102413

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 72,482 hours, 27,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 695 EMER SEAT LIGHTS OUT B/W ROW 4 AND 16 ON WALK AROUND. CORRECTIVE ACTION: R/R EMER BATTERY PACK ABOVE R2 DOOR REF B757 AMM 33-51. OP'S TEST GOOD. (7113314)
